Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1993, Number 1, Pages 21–26 (Mi ivm4333)  

On the approximation of solutions of a homogeneous convolution equation with several unknown functions

S. I. Kalinin

Vyatka

Full text: PDF file (430 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1993, 37:1, 19–24

Bibliographic databases:
UDC: 517.98
Received: 27.11.1991

Citation: S. I. Kalinin, “On the approximation of solutions of a homogeneous convolution equation with several unknown functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, no. 1, 21–26; Russian Math. (Iz. VUZ), 37:1 (1993), 19–24

Citation in format AMSBIB
\Bibitem{Kal93}
\by S.~I.~Kalinin
\paper On the approximation of solutions of a~homogeneous convolution equation with several unknown functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1993
\issue 1
\pages 21--26
\mathnet{http://mi.mathnet.ru/ivm4333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243363}
\zmath{https://zbmath.org/?q=an:0830.45011}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1993
\vol 37
\issue 1
\pages 19--24


Linking options:
  • http://mi.mathnet.ru/eng/ivm4333
  • http://mi.mathnet.ru/eng/ivm/y1993/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:78
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022